Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Trying to conceive, on medicines for BV, have bleeding with skin particles in blood post some drinks. What could it be?

I want to become pregnant but i didn t get a check up after my abortion in oct.2011. I have now been taking prenatal vitamins my ob also told me i had a bv which she gave me a pill & some vaginal gel to insert 1 a day for 5 days. Now i had some drinks yesterday i woke up bleeding and believe im seeing skin particles in the blood.
Asked On : Wed, 22 Aug 2012
Answers:  0 Views:  14 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor